# SDR SWAA990614

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 4 SLAT 2 EA CRACKS AT LAST ROW OF RIVETS JUST OUTBOARD OF ACTUATOR ROD END. REPAIRED PER BOEING DRAWING 65C30133 AND ER 99-5204.
